# SDR SWAA2023032320220

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 50,135 hours, 29,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L/HOVERWING EXIT ROW EMERGENCY EXIT SIGN ARROW WRONG DIRECTION<[01] R/R L/H EXIT ROW EMERGENCY EXIT LIGHT COVER. REF AMM 33-51-01
